# SDR N3XR202409030001

- Difficulty date: August 30, 2024
- Submitted: September 3, 2024
- Operation: General aviation
- Filed by: Embry-Riddle Aeronautical University Inc, repair station N3XR816N
- Aircraft: N304ER
- Make and model: Diamon DA 42 NG
- Aircraft serial: 42N203
- Aircraft time: 5,106 hours
- Engine: Austro E4
- Engine time: 242 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Piston
- Part number: E4A72400000
- Condition: Cracked
- Location: Engine
- Part time: 242 hours
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE BORESCOPE INSPECTION REQUIRED BY DIAMOND MSB-E4-043/0 THE #3 PISTON WAS FOUND CRACKED.
